The Burgess Davis inequalities via Fefferman’s inequality. (English) Zbl 0294.60037

Full Text: DOI


[1] Burkholder, D. &Gundy, R., “Extrapolation and interpolation of quasilinear operators on martingales{”,Acta Math. V 124 (1970), p. 249–304.} · Zbl 0223.60021
[2] –,–,-&Silverstein, M., “A maximal function characterization of the class 237-1{”,Am. Math. Soc. Transactions V. 157, June 1971, p. 137–153.}
[3] Davis, B., “On the integrability of the martingale square function{”,Israel Journal of Math. V. 8, No. 2 (1970), p. 187–190.} · Zbl 0211.21902
[4] Fefferman, C., “Characterizations of Bounded Mean Oscillation{”,Am Math. Soc. Bulletin V. 77, No. 4, p. 587–588.} · Zbl 0229.46051
[5] Getoor, R., & Sharpe, M., “Conformal martingales{” Inventiones Math. July 1972.} · Zbl 0268.60048
[6] John, F., &Nirenberg, L., “On functions of bounded mean oscillation{”,Comm. Pure & Appl. Math. V. 14 (1961), p. 785–799.} · Zbl 0106.08104
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.